# SDR CA980126003

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252476913
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN-FLIGHT DROP IN N2 RPM.  TRIM DID NOT BRING RPM UP.  BEEP RANGE SHIFTED DOWN.  UNABLE TO ADJUST WITHIN RANGE.
